# SDR DXTA2023050185130

- Difficulty date: May 1, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N225QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6083
- Aircraft time: 5,708 hours, 3,182 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MLG BRAKE PRESSURE: BRAKES SPONGY ON LANDING. THE RIGHT ONE SEEMS TO GRAB FIRST AND ALSO MAKE BRAKING UNEVEN.  TECHS VERLFLED BOTH OR THE BRAKE ACUMULATORS WERE SERVICED PROPERLY. TECHS BLED THE #3 AND #4 BRAKE WITH A SMALL AMOUNT OF AIR NOTED. TECHS OPS CHECKED THE BRAKES WITH NO DEFECTS NOTED AT THIS TIME. TECHS VERIFIED THE SERVICING OF THE #2 AND #3 HYD SYSTEMS WAS SATISFACTORY. MCC ELECTS TO SIGN THIS ITEM OFF AT THIS TIME. REFERENCE: CL.650 AMM 32--43-00-870-801, 32--43-00-710-801, 12-12-29-210-801, AND 12-12-29-210-802.
